# SDR 99ZZZX1957

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pe Line
- Part number: 3031829
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

KTN/FAI - EN ROUTE, RIGHT ENGINE TORQUE WENT TO ZERO.  N1 STABLE AT IDLE.  FUEL FLOW NORMAL FOR IDLE.  POWER LEVER AND CONDITION LEVER HAD NO EFFECT.  DIVERTED TO JUNEAU.  REPLACED P1 LINE.
